# SDR SWAA2025020583331

- Difficulty date: January 5, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 RBL 42 WL 208.1 AT PASSENGER CABIN 2024-779267<[01]. REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 380 TO BS 400 RBL 42 WL 208.1 AT PASSENGER CABIN I.A.W. B737-800 SRM 51-40-02;SRM 51-10-02 PARAGRAPH 9 AND DWG 143A5400 SHEET 139 REV. -;DWG 143A5400 SHEET 142 REV.- ;[02] CORRECTED STEP 1.  REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 380 TO BS 400 RBL 42 WL 208.1 AT PASSENGER CABIN I.A.W. B737-800 SRM 51-40-02;SRM 51-10-02 PARAGRAPH 9 AND DWG 143A5400 SHEET 139 REV. -;DWG 143A5400 SHEET 142 REV.- SEE INDIVIDUAL SIGN OFFS BELOW; [03] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 380 TO BS 400 RBL 42 WL 208.1 AT PASSENGER CABIN I.A.W. B737-800 SRM 51-40-02;SRM 51-10-02 PARAGRAPH 9 AND DWG 143A5400 SHEET 139 REV. -;DWG 143A5400 SHEET 142 REV.- SEE INDIVIDUAL SIGN OFFS BELOW.
